MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SKATER DRAINAGE CATHETER - LOCKING PIGTAIL 8F X 35CM

ARGON MEDICAL DEVICES SKATER DRAINAGE CATHETER - LOCKING PIGTAIL 8F X 35CM
Model Number 755108035
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is unknown if the sample will get returned for investigation or not.Argon requested sample back.A follow-up report will be submitted upon investigation completion and if new information is available.
 
Event or Problem Description
Same problem is occurring in several patients (12 at least): physician reports that in the connector of the implanted catheter, through the hole where its anchor thread passes, the liquid that the catheter is draining also comes out; because that outlet hole is not well sealed and the internal valve of the catheter does not work either.The result is that the doctor must change the catheter and is a danger because of the great possibility of infections of the area where the catheter comes out.Obtaining samples from the failed catheters explanted is practically impossible due to the great possibility of dangerous biocontamination during the handling of the rescued devices; although the hospital needs free units of device for replacements from different lots.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted, and no deviations and non-conformances were recorded.After third notification, sample was not returned to argon.The complaint was closed.No corrective required at this time.If the sample is returned at a future date, this complaint may be reopened for further evaluation at that time.
 
Event or Problem Description
Physician reports that in the connector of the implanted catheter, through the hole where its anchor thread passes, the liquid that the catheter is draining also comes out; because that outlet hole is not well sealed and the internal valve of the catheter does not work either.The result is that the doctor must change the catheter and is a danger because of the great possibility of infections of the area where the catheter comes out.Obtaining samples from the failed catheters explanted is practically impossible due to the great possibility of dangerous bio-contamination during the handling of the rescued devices; although the hospital needs free units of device for replacements from different lots.

Brand Name
SKATER DRAINAGE CATHETER - LOCKING PIGTAIL 8F X 35CM
Common Device Name
SKATER
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key16870984
Report Number0001625425-2023-01039
Device Sequence Number5796524
Product Code GBQ
UDI-Device Identifier00886333000166
UDI-Public00886333000166
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number755108035
Device Catalogue Number755108035
Device Lot Number11440257
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2023
Supplement Date Received by Manufacturer04/25/2023
Initial Report FDA Received Date05/04/2023
Supplement Report FDA Received Date07/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown